Economics at your fingertips  

Non-Poissonian claims' arrivals and calculation of the probability of ruin

Vsevolod K. Malinovskii

Insurance: Mathematics and Economics, 1998, vol. 22, issue 2, 123-138

Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (7) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Series data maintained by Dana Niculescu ().

Page updated 2017-09-29
Handle: RePEc:eee:insuma:v:22:y:1998:i:2:p:123-138